# SDR HALA202303080035

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 8,966 hours, 2,091 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pump
- Part number: 10152006
- Part serial: LSGCA21489
- Condition: Faulty
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - STALL WARNING ALERT #1 ENG. LOW FUEL PRESS AND STALL WARNING ON ECAM ON GROUND. OPENED #1 ENGINE COWLS FOR VISUAL INSPECTION 17596 03-06-2023. PER ENGINEERING REPLACED IFPC ON #1 ENG PER AMM 73-11-01-000/400-501-A.  OPS AND LEAK CHECK OK. NO FAULTS NOTED. OK FOR SVC
